MAUDE Adverse Event Report: ETHICON INC. J-VAC*RESV. 150 ML; CATHETER AND TIP SUCTION

ETHICON INC. J-VAC*RESV. 150 ML; CATHETER AND TIP SUCTION
Model Number 2161
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 05/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts to obtain the following information have been performed, however not received to date: was the issue noticed during first activation? how was the case completed? were there any unexpected outcomes or complications as a result of the prolonged surgery time? what is the lot number of the reservoir? to date the device has not been received.If further details or the device are received at a later date a supplemental medwatch will be sent.Note: events reported via mw# 2210968-2020-04212, 2210968-2020-04213, 2210968-2020-04214.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6) 2020 and a reservoir was used.During surgery, there was no vacuum/ suction in the reservoir.A new reservoir was opened and used.Was surgery delayed 10 minutes.The procedure successfully completed.There were not reported patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 10/19/2020.Corrected information: h6 patient code.The following information has been requested and the following was received.To date the device has not been received.If the further details are received at a later date a supplemental medwatch will be sent was the issue noticed during first activation? yes.How was the case completed? a new j-vac was opened and used.Were there any unexpected outcomes or complications as a result of the prolonged surgery time? there was no report of complications or extended surgery time.What is the lot number of the reservoir? i will revert back to you when the customer sends through the information.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Common Device Name
CATHETER AND TIP SUCTION
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10095755
Report Number2210968-2020-04214
Device Sequence Number14248717
Product Code JOL
UDI-Device Identifier10705031003309
UDI-Public10705031003309
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
CL II EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2161
Device Catalogue Number2161
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer08/17/2020
09/30/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date09/14/2020
10/19/2020
Patient Sequence Number1